# SDR DALA2022092306269

- Difficulty date: September 19, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 80,855 hours, 10,628 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 FOUND 2L CABIN DOOR SLIDE DAMAGED FROM IMPACT. CORRECTIVE ACTION: REPLACED L2 SLIDE. (9239765)
